EconPapers    
Economics at your fingertips  
 

Time consistent fiscal policies in a Ramsey economy

Roberto Cellini and Luca Lambertini ()

Mathematical Social Sciences, 2007, vol. 53, issue 3, 296-313

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(07)00002-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Time consistent fiscal policies in a Ramsey economy (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:53:y:2007:i:3:p:296-313

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:53:y:2007:i:3:p:296-313